# SDR USAA2013082700019

- Difficulty date: August 14, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 67,898 hours, 45,578 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 69429454
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CORROSION ON BRACKET AT BS 794, S20R. REPLACED BRACKET IAW SRM 51-40-02.
